# SDR 07FDEA01158

- Difficulty date: March 28, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N816FD
- Make and model: Airbus A310-304
- Aircraft serial: 593
- Aircraft time: 52,242 hours, 8,927 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Zone 400
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION IN AFT PYLON ATTACH FITTING HOLE , PYLON NR 2, RIB 18 REPAIR PERFORMED WITH SB A31-52-2021, APPROVED BY EA 6-5450-106340.
